On contact metric manifolds. (English) Zbl 0397.53026


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI


[1] D. E. BLAIR, On the non-existence of flat contact metric structures, Thoku Math. J., 28 (1976), 373-379. · Zbl 0364.53013
[2] D. E. BLAIR, Two remarks on contact metric structures, Thoku Math. J., 29 (1977), 319-324. · Zbl 0376.53021
[3] S. TANNO, Harmonic forms and Betti numbers of certain contact Riemannianmanifolds, J. Math. Soc.Japan, 19 (1967), 308-316. · Zbl 0158.40202
[4] S. TANNO, Locally symmetric.K-contact Riemannian manifolds, Proc. Japan Acad., 4 (1967), 581-583. · Zbl 0155.49802
[5] S. TANNO, Some transformations on manifolds with almost contact and contact metri structures, II, Thoku Math. J., 15 (1963), 322-331. · Zbl 0124.37601
[6] S. TANNO, Sur une variete de J£-contact metrique de dimension3, C. R. Acad. Sci. Paris, 263 (1966), 317-319. · Zbl 0141.19803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.